# SDR 2008UALA05570

- Difficulty date: September 2, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 68,486 hours, 11,219 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON STA 156 WEB AT OUTBOARD DRAIN HOLE IS CRACKED, MIGRATED BEYOND EXISTING STOP DRILL.  MAJOR REPAIR ACCOMPLISHED.  FOUND 2 CRACKS AT INBOARD DRAIN HOLE.  STOP DRILLED CRACKS.  FABRICATED & INSTALLED A DOUBLER REPAIR.
